# SDR CALA2019070501142

- Difficulty date: July 5, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 81,759 hours, 31,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #2 MOVABLE FLAP TRACK FAIRING MISSING INBOARD COVER FOR ATTACHMENT BOLT. COMPLIED WITH CDL DISPATCH DESK: 36 DATE: 01-JUL-19- APPROVED COMPLIED WITH CDL INSTALLED NEW COVER.
